CureZone   Log On   Join
thyroid medication, OR iodine, causing eye disease / eye flashes?
 
  Views: 485
Published: 10 months ago
 

thyroid medication, OR iodine, causing eye disease / eye flashes?


.


hello all, i hope all reading are doing well! :)


i was wondering if anyone here might have any info, or personal experience with,

if a "too-high" dose of liothyronine T3 thyroid medication (or maybe Any dose is too high, if you prefer natural means :)),

OR if Iodine ("too high," or otherwise),

could cause eye problems -

LIKE "thyroid eye disease,"

and/or "FLASHES seen at corners of eyes" (a sign of retinal detachment - but i've already been to the doctor for that ...or posterior vitreous detachment) ?????


it seems that the flashes started when i - and _this was FOOLISH of me, please no one else do this ...and learn from my mistake_... -

i FOOLISHLY increased my liothyronine, from 5 mCg/day, by5 mCg each day, up to 25 mCg, and was on that dose up to 1 month but maybe 1 week.

once i realized it might be that, i stopped the liothyronine (and also started having some bone broth, because i had read that posterior vitreous detachment may be due to collagen in the eye breaking down)


i also want to mention that at same time as i was experiencing the flashes (both eyes but much worse left eye),

my right eye developed a visible pulse, upper eyelid for weeks - THEN lower eyelid for weeks,

and ALSO the right eye seems to've developed some kind of an... i don't know if it's "puffiness" (with fluid), or FAT -

and doesnt seem due to aging - came on suddenly, and is not going away yet :(


i stayed off the liothyronine for 1 month, and,

had not realized that, the flashes - thank GOD, seemed to have gone,


BUT, i just started Iodine because ...the whole reason i was on liothyronine is because my lab work does say my T3 is low...


and ...as soon as i started the iodine

(started w/ just 2 drops, Lugol's 5% [12mg?] ...have gone up to 7 drops [49mg?] ...and had HOPED to go much higher, due to problems like FIBROCYSTIC BREASTS, etc)

the FLASHES HAVE STARTED AGAIN :(

(and i think they started right away, w/ even just 2 drops ...not due to going up to 7 drops - and even that, according to some Iodine docs, i wouldn't think that is too high at all?)


i am TERRIFIED to stay on the iodine!


...i know anyone might think ...for goodness sakes, stop the iodine!!! -

but my T3 really IS low ...not to mention i have so many symptoms...

i seem to NEED thyroid medication, or iodine...


does anyone here have any info on, OR personal experience with,

thyroid medication, OR iodine,

causing thyroid eye disease?? :(


thanks so much to anyone who read my post,


and i wish all of you good health!


.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.422 sec, (2)